Volgen
Sibel Özkan
Sibel Özkan
Matematik Profesörü, Gebze Teknik Üniversitesi
Geverifieerd e-mailadres voor gtu.edu.tr - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
The Hamilton-Waterloo problem with 4-cycles and a single factor of n-cycles
MS Keranen, S Ozkan
Graphs and Combinatorics 29 (6), 1827 - 1837, 2013
192013
The Hamilton–Waterloo Problem with C4 and Cm factors
U Odabaşı, S Özkan
Discrete Mathematics 339 (1), 263-269, 2016
162016
On the Hamilton-Waterloo Problem with triangle factors and -factors
J Asplund, D Kamin, M Keranen, A Pastine, S Özkan
arXiv preprint arXiv:1510.04607, 2015
152015
Generalization of the Erdos-Gallai inequality
S Ozkan
Ars Combinatoria 98, 295 – 302, 2011
82011
Hamilton decompositions of graphs with primitive complements,
S Ozkan, CA Rodger
Discrete Math 309, 4883 – 4888, 2009
72009
Parameterized complexity of the MINCCA problem on graphs of bounded decomposability
D Gözüpek, S Özkan, C Paul, I Sau, M Shalom
Theoretical Computer Science 690, 91-103, 2017
62017
Domination and efficient domination in cubic and quartic Cayley graphs on abelian groups
C Çalışkan, Š Miklavič, S Özkan
Discrete Applied Mathematics 271, 15-24, 2019
52019
On one extension of Dirac’s theorem on Hamiltonicity
Y Büyükçolak, D Gözüpek, S Özkan, M Shalom
Discrete Applied Mathematics 252, 10-16, 2019
42019
Hall’s Theorem and Extending Partial Latinized Rectangles
JL Goldwasser, AJW Hilton, S Hoffman, D. G., Ozkan
Journal of Combinatorial Theory - Series A 130, 26 - 41, 2015
42015
Triangle‐free equimatchable graphs
Y Büyükçolak, S Özkan, D Gözüpek
Journal of Graph Theory 99 (3), 461-484, 2022
22022
Minimum reload cost cycle cover in complete graphs
Y Büyükçolak, D Gözüpek, S Özkan
Networks 74 (3), 274-286, 2019
22019
Uniformly Resolvable Cycle Decompositions with Four Different Factors
U Odabaşı, S Özkan
Graphs and Combinatorics 33 (6), 1591-1606, 2017
22017
Uniform two-class regular Partial Steiner Triple systems
MS Keranen, D Kreher, S Ozkan
Journal of Combinatorial Designs 20, 161 - 178, 2012
22012
Equimatchable Bipartite Graphs.
Y Büyükçolak, D Gözüpek, S Özkan
Discussiones Mathematicae: Graph Theory, 2020
12020
Efficient domination in Cayley graphs of generalized dihedral groups
C Çalışkan, S Miclavic, S Özkan, P Sparl
Discussiones Mathematicae Graph Theory, 2020
12020
The characterization of large order (3, r)-regular graphs
MR Laffin, S Ozkan
UTILITAS MATHEMATICA 100, 221-236, 2016
12016
Efficient Domination in Cayley Graphs of Generalized Dihedral Groups
C Caliskan, Š Miklavič, S Özkan, P Šparl
Discussiones Mathematicae Graph Theory 42 (3), 823-841, 2022
2022
Edge-Critical Equimatchable Bipartite Graphs
Y Büyükçolak, D Gözüpek, S Özkan
International Conference on Mathematical Aspects of Computer and Information …, 2019
2019
Maximum packings of inside perfect 8-cycle systems.
S KüçükçIfçI, CC Lindner, S Özkan, ES Yazici
Australas. J Comb. 75, 146-157, 2019
2019
Almost 2-perfect 8-cycle systems
S Küçükçifçi, CC Lindner, S Özkan, EŞ Yazıcı
arXiv preprint arXiv:1710.08265, 2017
2017
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20